MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD MEDICATION CASSETTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7308-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the tubing had been disconnected at the connection nearest the port.The patient had denied the presence of blood in the tubing near the port.There was no injury.The event occurred while in use with a patient at the patient's home and the operator of the device was a health professional.
 
Additional Manufacturer Narrative
H6: updated.The suspected device was not returned for evaluation.The device history record was reviewed and was confirmed that there were no anomalies noted.The complaint could not be confirmed, and a root cause was unable to be determined.

Brand Name
CADD MEDICATION CASSETTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24400040
Report Number3012307300-2026-01523
Device Sequence Number8299647
Product Code FPA
UDI-Device Identifier10610586032370
UDI-Public(01)10610586032370(17)300917(10)6147845
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7308-24
Device Lot Number6147845
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown